onthe45 asked in Science & MathematicsMedicine · 5 months ago

Could you suffer a stroke as a side effect of hard drug use?

7 Answers

Relevance
  • Anonymous
    5 months ago
    Favourite answer

    Yes. My brother died from a stroke . He used hard drugs 

  • RICK
    Lv 7
    5 months ago

    Easily , thousands  do every year

  • 5 months ago

    Unfortunately, that can apparently happen and has already happened.  A stroke is a type of *brain injury*, also referred to as a "brain attack."  

    Someone who has had a stroke may end up with permanent paralysis, especially of one side of the body, which may include the face and/or mouth drooping.For anyone who is looking for mental health and/or addiction treatment services, here is a website that should have some local counseling agencies:https://findtreatment.samhsa.gov/Their toll-free 24/7 ** referral ** hotline:1-800-662-HELP (4357).

    Just an fyi for anyone that some of the signs of a stroke are thought to be noted in the acronym F.A.S.T. - Face drooping, Arm weakness, Speech difficulty, Time to call 9-1-1.

  • 5 months ago

    Yes, especially if they are taking stimulant street drugs like cocaine and amphetamines, which are strongly linked to strokes.

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 5 months ago

    most certainly you can

  • Anonymous
    5 months ago

    Yes                                    

  • Anonymous
    5 months ago

    Yes, absolutely.

Still have questions? Get answers by asking now.